Alert archive / Oregon / Winter Storm Warnings in 2014

Winter Storm Warning 4, NWS Medford, OR

November 12, 2014Klamath County, Lake County, Oregon

NWS Medford, OR issued this winter storm warning at Nov 12, 2014, 3:25 AM PST for Klamath County, Lake County, Oregon. It took effect at Nov 13, 2014, 12:00 AM PST. It was in force for 13 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 12, 2014, 3:25 AM PST (11:25 UTC)
In effect from
Nov 13, 2014, 12:00 AM PST
Expired
Nov 13, 2014, 1:00 PM PST
In force
13 hr
Issued by
NWS Medford, OR

Counties Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 13, 3:17 AM PSTSNOW 32 Nnw Chemult, OR
Nov 13, 3:33 AM PSTSNOW 29 Wnw Paisley, OR
Nov 13, 6:01 AM PSTSNOW 22 S Alkali Lake, OR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2014-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2014-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2037 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WWUS46 KMFR 121125
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
325 AM PST WED NOV 12 2014

...FIRST SIGNIFICANT SNOW AND ICE OF THE SEASON TONIGHT INTO
THURSDAY MORNING...

.COLD AIR HAS SETTLED IN OVER THE CASCADES AND THE EAST SIDE IN
OREGON. AN INCOMING FRONTAL SYSTEM WILL PUSH WARM MOIST AIR OVER
THE COLD AIR MASS AND BRING SNOW TO THE CASCADES WITH A MIX OF
SNOW, SLEET AND FREEZING RAIN TO NORTHERN PORTIONS OF KLAMATH AND
LAKE COUNTIES TONIGHT INTO THURSDAY MORNING. SNOW WILL BEGIN
THIS EVENING OVER THE CASCADES AND SPREAD RAPIDLY TO THE EAST
SIDE. SNOW WILL TRANSITION TO SLEET AND/OR FREEZING RAIN EAST OF
THE CASCADES AS WARMER AIR MOVES IN ALOFT AND TEMPERATURES REMAIN
BELOW FREEZING AT THE SURFACE. PRECIPITATION WILL TURN TO ALL RAIN
BY THURSDAY AFTERNOON...EXCEPT IN THE CASCADES WHERE SNOW SHOWERS
MAY CONTINUE.

ORZ029>031-121930-
/O.UPG.KMFR.WS.A.0004.141113T0300Z-141113T2100Z/
/O.NEW.KMFR.WS.W.0004.141113T0500Z-141113T2100Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST...
SPRAGUE RIVER
325 AM PST WED NOV 12 2014

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 PM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE WINTER
STORM WATCH TO A WINTER STORM WARNING FOR SNOW...SLEET...AND
FREEZING RAIN...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM
PST THURSDAY.

* ACCUMULATIONS: 2 TO 4 INCHES OF SNOW WITH A GLAZE OF
  ICE...GENERALLY LESS THAN A TENTH OF AN INCH.

* TIMING: SNOW WILL BEGIN THIS EVENING THEN CONTINUE OVERNIGHT
  INTO THURSDAY MORNING. WARMER AIR WILL MOVE IN ALOFT WHILE
  TEMPERATURES REMAIN BELOW FREEZING AT THE SURFACE LATER TONIGHT
  INTO THURSDAY MORNING CAUSING SNOW TO CHANGE TO SLEET AND
  FREEZING RAIN. TEMPERATURES SHOULD RISE ABOVE FREEZING WITH JUST
  PLAIN RAIN EXPECTED THURSDAY AFTERNOON.

* LOCATIONS IMPACTED: AREAS MAINLY NORTH OF HIGHWAY 140
  INCLUDING...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER.

* WINDS: SOUTHEAST 5 TO 10 MPH TONIGHT BECOMING SOUTHWEST AND
  INCREASING TO 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH THURSDAY.

* IMPACTS: SNOW WILL MAKE TRAVEL ON AREA ROADWAYS DIFFICULT
  TONIGHT. THE GREATEST IMPACT WILL BE FROM FREEZING RAIN LATE
  TONIGHT INTO THURSDAY MORNING. IT ONLY TAKES A LIGHT GLAZE OF
  ICE TO MAKE CONDITIONS ESPECIALLY TREACHEROUS. ICE ON SIDEWALKS
  AND PAVEMENT WILL ALSO CREATE EXTREMELY SLIPPERY AND DANGEROUS
  FOR THOSE ON FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF
SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS
ARE ALSO POSSIBLE THURSDAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

&&

$$

ORZ027-121930-
/O.UPG.KMFR.WS.A.0004.141113T0300Z-141113T2100Z/
/O.NEW.KMFR.WW.Y.0013.141113T0300Z-141113T1800Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE...
DIAMOND LAKE
325 AM PST WED NOV 12 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
10 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS
EVENING TO 10 AM PST THURSDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* SNOW ACCUMULATION: 4 TO 6 INCHES.

* TIMING: SNOW WILL BEGIN THIS EVENING AND CONTINUE OVERNIGHT INTO
  THURSDAY MORNING BEFORE TAPERING OFF.

* LOCATIONS INCLUDE: CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE.

* IMPACTS: SINCE THIS IS THE FIRST SIGNIFICANT SNOWFALL OF THE
  SEASON...TRAVEL ON HIGHWAYS AND ROADS COULD QUICKLY BECOME
  HAZARDOUS. PLEASE USE CAUTION AND ALLOW EXTRA TIME TO REACH YOUR
  DESTINATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

SPILDE
6 follow-up statements
687 
WWUS46 KMFR 122248
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
248 PM PST WED NOV 12 2014

...FIRST SIGNIFICANT SNOW AND ICE OF THE SEASON LATE TONIGHT INTO
THURSDAY MORNING...

.COLD AIR HAS SETTLED IN OVER THE CASCADES AND THE EAST SIDE IN
OREGON. AN INCOMING FRONTAL SYSTEM WILL PUSH WARM MOIST AIR OVER
THE COLD AIR MASS AND BRING SNOW TO THE CASCADES WITH A MIX OF
SNOW...SLEET AND FREEZING RAIN TO NORTHERN PORTIONS OF KLAMATH
AND LAKE COUNTIES LATE TONIGHT INTO THURSDAY MORNING. SNOW WILL
BEGIN THIS LATE THIS EVENING OVER THE CASCADES AND SPREAD RAPIDLY
TO THE EAST SIDE. SNOW WILL TRANSITION TO SLEET AND/OR FREEZING
RAIN EAST OF THE CASCADES AS WARMER AIR MOVES IN ALOFT AND
TEMPERATURES REMAIN BELOW FREEZING AT THE SURFACE. PRECIPITATION
WILL TURN TO ALL RAIN BY THURSDAY AFTERNOON...EXCEPT AT THE HIGH
ELEVATIONS OF THE CASCADES WHERE SNOW WILL PERSIST.

ORZ029>031-130700-
/O.EXT.KMFR.WS.W.0004.141113T0800Z-141113T2100Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST...
SPRAGUE RIVER
248 PM PST WED NOV 12 2014

...WINTER STORM WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
1 PM PST THURSDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 1 PM PST THURSDAY. 

* ACCUMULATIONS: 2 TO 4 INCHES OF SNOW WITH A GLAZE OF ICE...
  GENERALLY LESS THAN A TENTH OF AN INCH. THE HIGHER SNOW TOTALS
  WILL OCCUR AT THE HIGHER ELEVATIONS. 

* TIMING: SNOW WILL BEGIN AFTER MIDNIGHT THEN CONTINUE INTO
  THURSDAY MORNING. WARMER AIR WILL MOVE IN ALOFT WHILE
  TEMPERATURES REMAIN BELOW FREEZING AT THE SURFACE LATER TONIGHT
  INTO THURSDAY MORNING CAUSING SNOW TO CHANGE TO SLEET AND
  FREEZING RAIN. TEMPERATURES SHOULD RISE ABOVE FREEZING WITH JUST RAIN
  EXPECTED THURSDAY AFTERNOON.

* LOCATIONS IMPACTED: AREAS MAINLY NORTH OF HIGHWAY 140 
  INCLUDING...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER.

* WINDS: SOUTHEAST 5 TO 10 MPH TONIGHT BECOMING SOUTHWEST AND
  INCREASING TO 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH THURSDAY.

* IMPACTS: SNOW WILL MAKE TRAVEL ON AREA ROADWAYS DIFFICULT LATE
  TONIGHT AND THURSDAY MORNING. THE GREATEST IMPACT WILL BE FROM
  FREEZING RAIN. IT ONLY TAKES A LIGHT GLAZE OF ICE TO MAKE
  CONDITIONS ESPECIALLY TREACHEROUS. ICE ON SIDEWALKS AND PAVEMENT
  WILL ALSO CREATE EXTREMELY SLIPPERY AND DANGEROUS CONDITIONS FOR
  THOSE ON FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE THURSDAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

&&

$$

ORZ027-130700-
/O.EXT.KMFR.WW.Y.0013.141113T0600Z-141113T1800Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE...
DIAMOND LAKE
248 PM PST WED NOV 12 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM PST THURSDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM PST THURSDAY. 

* SNOW ACCUMULATION: 4 TO 6 INCHES.

* TIMING: SNOW WILL BEGIN LATE THIS EVENING AND CONTINUE
  OVERNIGHT INTO THURSDAY MORNING BEFORE TAPERING OFF.

* LOCATIONS INCLUDE: CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE.

* IMPACTS: SINCE THIS IS THE FIRST SIGNIFICANT SNOWFALL OF THE 
  SEASON...TRAVEL ON HIGHWAYS AND ROADS COULD QUICKLY BECOME 
  HAZARDOUS. PLEASE USE CAUTION AND ALLOW EXTRA TIME TO REACH 
  YOUR DESTINATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
952 
WWUS46 KMFR 130639
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1039 PM PST WED NOV 12 2014

...FIRST SIGNIFICANT SNOW AND ICE OF THE SEASON LATE TONIGHT INTO
   THURSDAY MORNING...

.COLD AIR HAS SETTLED IN OVER THE CASCADES AND THE EAST SIDE IN
OREGON. AN INCOMING FRONT WILL PUSH WARM MOIST AIR OVER THE COLD
AIR MASS. THIS WILL BRING SNOW TO THE CASCADES AND A MIX OF
SNOW...SLEET AND FREEZING RAIN TO NORTHERN PORTIONS OF KLAMATH AND
LAKE COUNTIES LATE TONIGHT INTO THURSDAY MORNING. SNOW IS NOW 
DEVELOPING OVER THE CASCADES AND WILL SPREAD RAPIDLY TO THE EAST
SIDE. SNOW WILL TRANSITION TO SLEET AND/OR FREEZING RAIN EAST OF
THE CASCADES AS WARMER AIR MOVES IN ALOFT AND TEMPERATURES REMAIN
BELOW FREEZING AT THE SURFACE. PRECIPITATION WILL TURN TO ALL RAIN
BY THURSDAY AFTERNOON...EXCEPT AT THE HIGH ELEVATIONS OF THE
CASCADES WHERE SNOW WILL PERSIST.

ORZ029>031-131445-
/O.CON.KMFR.WS.W.0004.141113T0800Z-141113T2100Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST...
SPRAGUE RIVER
1039 PM PST WED NOV 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST
   THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THURSDAY.

* ACCUMULATIONS: 2 TO 4 INCHES OF SNOW WITH A GLAZE OF ICE... 
  GENERALLY LESS THAN A TENTH OF AN INCH. THE HIGHER SNOW TOTALS 
  WILL OCCUR AT THE HIGHER ELEVATIONS. 

* TIMING: SNOW WILL CONTINUE INTO THURSDAY MORNING. WARMER AIR
  WILL MOVE IN ALOFT WHILE TEMPERATURES REMAIN BELOW FREEZING AT
  THE SURFACE LATER TONIGHT INTO THURSDAY MORNING CAUSING SNOW TO
  CHANGE TO SLEET AND FREEZING RAIN. TEMPERATURES SHOULD RISE
  ABOVE FREEZING WITH JUST RAIN EXPECTED THURSDAY AFTERNOON.

* LOCATIONS IMPACTED: AREAS MAINLY NORTH OF HIGHWAY 140 
  INCLUDING...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER.

* WINDS: SOUTHEAST 5 TO 10 MPH TONIGHT WILL BECOME SOUTHWEST AND
  INCREASE TO 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH THURSDAY.

* IMPACTS: SNOW WILL MAKE TRAVEL ON AREA ROADWAYS DIFFICULT 
  LATE TONIGHT AND THURSDAY MORNING. THE GREATEST IMPACT WILL 
  BE FROM FREEZING RAIN. IT ONLY TAKES A LIGHT GLAZE OF ICE TO 
  MAKE CONDITIONS ESPECIALLY TREACHEROUS. ICE ON SIDEWALKS AND 
  PAVEMENT WILL ALSO CREATE EXTREMELY SLIPPERY AND DANGEROUS 
  CONDITIONS FOR THOSE ON FOOT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE THURSDAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

&&

$$

ORZ027-131445-
/O.CON.KMFR.WW.Y.0013.000000T0000Z-141113T1800Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE...
DIAMOND LAKE
1039 PM PST WED NOV 12 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
   THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY. 

* SNOW ACCUMULATION: 4 TO 6 INCHES.

* TIMING: SNOW WILL CONTINUE OVERNIGHT INTO THURSDAY MORNING
  BEFORE TAPERING OFF.

* LOCATIONS INCLUDE: CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE.

* IMPACTS: SINCE THIS IS THE FIRST SIGNIFICANT SNOWFALL OF THE 
  SEASON...TRAVEL ON HIGHWAYS AND ROADS COULD QUICKLY BECOME 
  HAZARDOUS. PLEASE USE CAUTION AND ALLOW EXTRA TIME TO REACH 
  YOUR DESTINATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

STOCKTON
903 
WWUS46 KMFR 130857 AAA
WSWMFR

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
1257 AM PST THU NOV 13 2014

...WINTER WEATHER FROM THE CASCADES EASTWARD TO THE EAST SIDE THIS
MORNING...

ORZ029>031-131700-
/O.EXB.KMFR.WW.Y.0013.000000T0000Z-141113T1500Z/
/O.CON.KMFR.WS.W.0004.000000T0000Z-141113T2100Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
1257 AM PST THU NOV 13 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS
MORNING FOR AREAS ALONG HIGHWAY 140 INCLUDING KLAMATH FALLS AND
LAKEVIEW... 
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM
PST THIS AFTERNOON FOR AREAS NORTH OF HIGHWAY 140...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND FREEZING RAIN...WHICH IS IN EFFECT
UNTIL 7 AM PST THIS MORNING FOR AREAS ALONG HIGHWAY 140 FROM
KLAMATH FALLS TO LAKEVIEW. A WINTER STORM WARNING REMAINS IN
EFFECT UNTIL 1 PM PST THIS AFTERNOON FOR AREAS NORTH OF HIGHWAY
140.

* ACCUMULATIONS: 2 TO 4 INCHES NORTH OF HIGHWAY 140 WITH A GLAZE
  OF ICE...GENERALLY LESS THAN A TENTH OF AN INCH. A GLAZE OF ICE
  AND SNOW MAY ALSO IMPACT AREAS ALONG HIGHWAY 140 FROM KLAMATH
  FALLS TO LAKEVIEW THIS MORNING. 

* LOCATIONS IN THE WARNING: AREAS MAINLY NORTH OF HIGHWAY 140
  INCLUDING...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER.

* LOCATIONS IN THE ADVISORY: KLAMATH FALLS...LAKEVIEW.

* WINDS: SOUTHEAST 5 TO 10 MPH TONIGHT WILL BECOME SOUTHWEST AND
  INCREASE TO 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH THURSDAY.

* IMPACTS: SNOW WILL MAKE TRAVEL ON AREA ROADWAYS DIFFICULT THIS
  MORNING. THE GREATEST IMPACT WILL BE FROM FREEZING RAIN. IT
  ONLY TAKES A LIGHT GLAZE OF ICE TO MAKE CONDITIONS ESPECIALLY
  TREACHEROUS. ICE ON SIDEWALKS AND PAVEMENT WILL ALSO CREATE
  EXTREMELY SLIPPERY AND DANGEROUS CONDITIONS FOR THOSE ON FOOT.

* SNOW AND ICE WILL GRADUALLY CHANGE TO ALL RAIN FROM SOUTH TO
  NORTH BY LATE MORNING OR EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE THURSDAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ORZ027-131700-
/O.CON.KMFR.WW.Y.0013.000000T0000Z-141113T1800Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE...
DIAMOND LAKE
1257 AM PST THU NOV 13 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* SNOW ACCUMULATION: 4 TO 6 INCHES.

* TIMING: SNOW WILL CONTINUE OVERNIGHT INTO THURSDAY MORNING 
  BEFORE TAPERING OFF.

* LOCATIONS INCLUDE: CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE.

* IMPACTS: SINCE THIS IS THE FIRST SIGNIFICANT SNOWFALL OF THE 
  SEASON...TRAVEL ON HIGHWAYS AND ROADS COULD QUICKLY BECOME 
  HAZARDOUS. PLEASE USE CAUTION AND ALLOW EXTRA TIME TO REACH 
  YOUR DESTINATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

SPILDE
118 
WWUS46 KMFR 131043
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
243 AM PST THU NOV 13 2014

...WINTER WEATHER FROM THE CASCADES EASTWARD TO THE EAST SIDE
THIS MORNING...

ORZ029>031-131845-
/O.CON.KMFR.WS.W.0004.000000T0000Z-141113T2100Z/
/O.CON.KMFR.WW.Y.0013.000000T0000Z-141113T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
243 AM PST THU NOV 13 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM
PST THIS MORNING. 

* SNOW ACCUMULATIONS: 2 TO 4 INCHES NORTH OF HIGHWAY 140 BUT UP TO
  6 INCHES ALONG HIGHWAY 97 FROM CHEMULT TO LA PINE. 

* ICE ACCUMULATION: A GLAZE WITH UP TO A TENTH OF AN INCH NORTH OF
  HIGHWAY 140. 

* LOCATIONS IN THE WARNING: AREAS MAINLY NORTH OF HIGHWAY 140 
  INCLUDING...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER.

* LOCATIONS IN THE ADVISORY: KLAMATH FALLS...LAKEVIEW.

* WINDS: SOUTHEAST 5 TO 10 MPH WILL BECOME SOUTHWEST AND INCREASE
  TO 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH THIS AFTERNOON.

* IMPACTS: SNOW WILL MAKE TRAVEL ON AREA ROADWAYS DIFFICULT THIS
  MORNING. A PERIOD FREEZING RAIN IS ALSO POSSIBLE AND IT ONLY
  TAKES A LIGHT GLAZE OF ICE TO MAKE CONDITIONS ESPECIALLY
  TREACHEROUS. ICE ON SIDEWALKS AND PAVEMENT WILL ALSO CREATE
  EXTREMELY SLIPPERY AND DANGEROUS CONDITIONS FOR THOSE ON FOOT.

* SNOW AND ICE WILL GRADUALLY CHANGE TO ALL RAIN FROM SOUTH TO 
  NORTH BY LATE MORNING OR EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE TODAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ORZ027-131800-
/O.CON.KMFR.WW.Y.0013.000000T0000Z-141113T1800Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE...
DIAMOND LAKE
243 AM PST THU NOV 13 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* SNOW ACCUMULATION: 4 TO 6 INCHES.

* TIMING: SNOW WILL TAPER OFF LATER THIS MORNING.

* LOCATIONS INCLUDE: CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE.

* IMPACTS: SINCE THIS IS THE FIRST SIGNIFICANT SNOWFALL OF THE
  SEASON...TRAVEL ON HIGHWAYS AND ROADS WILL BE HAZARDOUS. PLEASE
  USE CAUTION AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

SPILDE
804 
WWUS46 KMFR 131755
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
955 AM PST THU NOV 13 2014

...WINTER WEATHER CONTINUING THROUGH EARLY THIS AFTERNOON...

A COLD FRONT STALLED ACROSS THE AREA WILL CONTINUE TO RESULT IN
WINTRY PRECIPITATION ALONG AND NORTH OF IT THROUGH EARLY THIS
AFTERNOON. THIS BOUNDARY IS EXPECTED TO LIFT NORTH OF THE AREA
MID TO LATE AFTERNOON.

ORZ029>031-132100-
/O.CON.KMFR.WS.W.0004.000000T0000Z-141113T2100Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST...
SPRAGUE RIVER
955 AM PST THU NOV 13 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. 

* SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 2 INCHES
  OR LESS. STORM TOTAL ACCUMULATIONS 2 TO 4 INCHES NORTH OF
  HIGHWAY 140 BUT UP TO 6 INCHES ALONG HIGHWAY 97 FROM CHEMULT TO
  LA PINE.

* ICE ACCUMULATION: A GLAZE WITH UP TO A TENTH OF AN INCH IS
  POSSIBLE TODAY...PRIMARILY AT LOWER ELEVATIONS.

* LOCATIONS IN THE WARNING: AREAS IN AND NORTH OF
  CHILOQUIN...SPRAGUE RIVER...AND NORTH OF VALLEY FALLS AND ADEL.
  THE MOST HAZARDOUS CONDITIONS WILL CONTINUE TO BE NORTH OF
  CHEMULT AND SILVER LAKE, WHERE TEMPERATURES WILL REMAIN BELOW
  FREEZING THE LONGEST. 

* WINDS: SOUTHEAST 5 TO 10 MPH WILL BECOME SOUTHWEST AND 
  INCREASE TO 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH THIS 
  AFTERNOON. 

* IMPACTS: TRAVEL ON PORTIONS OF HIGHWAYS 97...31...20... AND 395
  WILL BE IMPACTED. SNOW WILL MAKE TRAVEL ON AREA ROADWAYS
  DIFFICULT AND A PERIOD FREEZING RAIN IS ALSO POSSIBLE BEFORE
  TEMPERATURES WARM TO ABOVE FREEZING. IT ONLY TAKES A LIGHT GLAZE
  OF ICE TO MAKE CONDITIONS ESPECIALLY TREACHEROUS. ICE ON
  SIDEWALKS AND PAVEMENT WILL ALSO CREATE EXTREMELY SLIPPERY AND
  DANGEROUS CONDITIONS FOR THOSE ON FOOT.

* SNOW AND ICE WILL GRADUALLY CHANGE TO ALL RAIN FROM SOUTH TO
  NORTH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE TODAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

&&

$$

ORZ027-132100-
/O.EXT.KMFR.WW.Y.0013.000000T0000Z-141113T2100Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRESCENT LAKE...DIAMOND LAKE
955 AM PST THU NOV 13 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. 

* SNOW ACCUMULATION: ADDITIONAL SNOW ACCUMULATIONS OF 2 INCHES OR
  LESS. STORM TOTALS OF 4 TO 6 INCHES EXPECTED.

* TIMING: THROUGH EARLY THIS AFTERNOON. SNOW WILL TAPER OFF DURING THIS
  AFTERNOON.

* LOCATIONS INCLUDE: AREAS NORTH OF CRATER LAKE NATIONAL PARK AND
  NORTH OF HIGHWAY 138 TO INCLUDE CRESCENT LAKE AND WILLAMETTE
  PASS. THIS INCLUDES PORTIONS OF HIGHWAY 58.

* IMPACTS: SINCE THIS IS THE FIRST SIGNIFICANT SNOWFALL OF THE 
  SEASON...TRAVEL ON HIGHWAYS AND ROADS WILL BE HAZARDOUS. 
  PLEASE USE CAUTION AND ALLOW EXTRA TIME TO REACH YOUR 
  DESTINATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

BTL
027 
WWUS46 KMFR 132101
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
101 PM PST THU NOV 13 2014

...WINTER STORM WARNING HAS EXPIRED...

ORZ029>031-132215-
/O.EXP.KMFR.WS.W.0004.000000T0000Z-141113T2100Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST...
SPRAGUE RIVER
101 PM PST THU NOV 13 2014

...WINTER STORM WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. 

* OVERVIEW...BELOW FREEZING TEMPERATURES CONTINUE OVER FAR
  NORTHERN LAKE COUNTY. HOWEVER, LITTLE OR NO ADDITIONAL
  PRECIPITATION IS EXPECTED. THEREFORE...THE WARNING HAS BEEN
  ALLOWED TO EXPIRE.

$$

ORZ027-132215-
/O.EXP.KMFR.WW.Y.0013.000000T0000Z-141113T2100Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITIES OF...CRESCENT LAKE...DIAMOND LAKE
101 PM PST THU NOV 13 2014

...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM PST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM PST THIS
AFTERNOON. 

* OVERVIEW...TEMPERATURES HAVE WARMED ABOVE FREEZING EXCEPT ON THE
  PEAKS OF THE CASCADES. THEREFORE...THE ADVISORY HAS BEEN
  ALLOWED TO EXPIRE.

$$

BTL

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Nov 11, 7:59 PM PST, 7 hours 26 minutes earlier.

Area forecast discussion, Nov 11, 7:59 PM PST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
759 PM PST TUE NOV 11 2014

.DISCUSSION...12/00Z NAM IN. 12/00Z GFS IN THROUGH 90HR.

A QUIET EVENING WEATHERWISE OVER THE MEDFORD CWA. THERE ARE LOW
CLOUDS ALONG THE COAST AND AROUND ALTURAS...AND BANDS OF HIGHER
CLOUDS OVER THE REMAINDER OF THE CWA.

A WEAK UPPER LEVEL RIDGE OFF THE WEST COAST WILL SLOWLY MOVE
EAST...MOVING ONSHORE WEDNESDAY NIGHT. JUST AFTER THAT...A SHORT
WAVE RIDING UP THE BACK SIDE OF THE RIDGE WILL ALSO MOVE ONSHORE.

EXPECT ANOTHER MOSTLY CLEAR AND COOL NIGHT INLAND OVER THE MEDFORD
CWA...ESPECIALLY EAST OF THE CASCADES WHICH IS GETTING A TASTE OF
ARCTIC AIR AT THIS TIME. A FREEZE WARNING IS IN EFFECT FOR THE
INLAND WESTSIDE VALLEYS.

AS THE SHORT WAVE APPROACHES...A WARM FRONT WILL MOVE UP INTO THE
MEDFORD CWA WEDNESDAY EVENING. THIS SYSTEM WILL HAVE A FAIR
AMOUNT OF MOISTURE ASSOCIATED WITH IT...AND OVERRUNNING
PRECIPITATION WILL DEVELOP LATE WEDNESDAY AFTERNOON. WITH THE
COLD AIR IN PLACE OVER THE EAST SIDE...THE PRECIPITATION WILL
LIKELY START AS SNOW...BUT AS THE COLD LAYER THINS...THE SNOW MAY
CHANGE TO FREEZING PRECIPITATION. SO...THOSE AREAS COULD SEE AN
ICY CRUST OVERLAYING FRESH SNOW.  A WINTER STORM WATCH HAS BEEN
ISSUED TO COVER THIS EVENT DUE TO THE UNUSUAL NATURE OF THE EVENT
COMBINED WITH POSSIBLY THE FIRST SIGNIFICANT SNOWFALL OF THE
SEASON. MEANWHILE...THE CASCADES COULD GET 2-4 INCHES OF SNOW BUT
LIKELY NOT THE FREEZING PRECIPITATION...IT WILL JUST CHANGE TO
RAIN AT ALL BUT THE HIGHEST ELEVATIONS AFTER THE WARM FRONT MOVES
THROUGH.

A COLD FRONT WILL MOVE ONSHORE THURSDAY...BRINGING MORE MOISTURE
IN. WINDS MAY BECOME GUSTY ALONG THE COAST...OVER THE RIDGES...AND
ACROSS THE EAST SIDE...BUT HIGH WINDS ARE NOT LIKELY. THE FRONT
WILL STALL OVER THE AREA THURSDAY NIGHT INTO FRIDAY...SO EXPECT
SHOWERY ACTIVITY OVER MOST OF THE CWA. SNOW LEVELS WILL BE AROUND
5000-6000 FEET BEHIND THE FRONT...SO ONLY THE HIGHER PEAKS WILL
SEE ACCUMULATING SNOW WITH RAIN ELSEWHERE.

EXTENDED DISCUSSION FROM THE TUESDAY AFTERNOON AFD...SATURDAY
THROUGH TUESDAY NIGHT. A CHALLENGING FORECAST CAUSED BY AN
UNCOMMON WEATHER PATTERN AND DIFFERENCES BETWEEN THE GFS AND ECMWF
MODELS. THE WEEKEND PATTERN BEGINS WITH A HIGH AMPLITUDE AND
NARROW UPPER RIDGE OVER THE WEST COAST STRETCHING NORTH INTO THE
YUKON. ANOTHER ARCTIC SURFACE HIGH SLIDES DOWN THE EAST SIDE OF
THE ROCKIES PUSHING MODIFIED ARCTIC AIR ACROSS EASTERN OREGON AND
NORTHEAST CALIFORNIA. MEANWHILE...A WEAK PACIFIC WEATHER SYSTEM
UNDERCUTS THE UPPER RIDGE WITH MAINLY LIGHT PRECIPITATION ON
SATURDAY WHILE SUNDAY LOOKS DRIER AS THIS SYSTEM DEPARTS. THE
ECMWF IS MORE AGGRESSIVE WITH THE COLDER AIR INTO OUR REGION THAN
THE GFS AND AM LEANING MORE TOWARD THE ECMWF SOLUTION.

THE MORE IMPRESSIVE WEATHER SYSTEM BEGINS TO INFLUENCE OUR AREA
SUNDAY NIGHT INTO MONDAY. THE 18Z GFS LOOKS MORE LIKE THE ECMWF WITH
THE SURFACE LOW COMPARED WITH THE 12Z RUN. THESE MODELS DEEPEN A
SURFACE LOW TO NEAR 993 MB ABOUT 500 MILES WEST OF ASTORIA. WINDY
CONDITIONS ARE EXPECTED OVER THE MARINE WATERS AND AT THE COAST ON
MONDAY. DECENT LIFT SHOULD OCCUR AS THE MOIST PACIFIC SYSTEM
OVERRIDES THE MODIFIED ARCTIC AIR. AN OCCLUDED FRONT SHOULD REACH
THE COAST BY EARLY TUESDAY. PRECIPITATION TYPE WILL BE AN ISSUE AS
THE CASCADES AND EAST SIDE SHOULD RECEIVE SNOW BEFORE CHANGING OVER
TO RAIN. -SANDLER

&&

.AVIATION...FOR THE 12/00Z TAFS...A BAND OF STRATUS IS PRESENT ALONG
THE COAST THIS EVENING AND WILL PERSIST INTO WEDNESDAY AFTERNOON
WITH MAINLY VFR CEILINGS BUT WITH AREAS OF TERRAIN OBSCURATION OF
THE COASTAL RANGE AND LOCAL MVFR CEILINGS. THERE WILL ALSO BE A
BRIEF PERIOD OF IFR EXPECTED IN THE UMPQUA VALLEY AROUND SUNRISE.
OTHERWISE, A DRY OFFSHORE FLOW WILL KEEP SKIES VFR OVER THE REST
OF THE AREA THROUGH WEDNESDAY AFTERNOON WITH SOME PARTIAL COVERAGE
OF HIGH LEVEL CIRRUS CLOUDS. A FRONT WILL BRING RAIN TO THE COAST
WEDNESDAY EVENING WITH DETERIORATING CONDITIONS SPREADING INLAND.
/DW

&&

.MARINE...UPDATED 800 PM PST TUE NOV 11 2014...LIGHT SOUTH WINDS
WILL GRADUALLY INCREASE ON WEDNESDAY AS A FRONT APPROACHES THEN
BECOME STRONG WEDNESDAY EVENING. THE FRONT MOVES THROUGH THURSDAY
MORNING WITH UNSETTLED WEATHER AND BOTH MODERATE SOUTHWESTERLY WINDS
AND A MODERATE LONG PERIOD WEST SWELL CONTINUING BEHIND THE FRONT
THROUGH FRIDAY. ADDITIONAL FRONTS WITH PERIODS OF MODERATE SOUTHERLY
WINDS ARE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK. /DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
        AFTERNOON FOR ORZ027-029>031-617-623>625.
     FREEZE WARNING FROM 1 AM TO 9 AM PST WEDNESDAY FOR
        ORZ023-024-026-616-617-620-622-623.

CA...FREEZE WARNING FROM 1 AM TO 9 AM PST WEDNESDAY FOR
        CAZ080>082-280>282.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM
        WEDNESDAY TO 8 AM PST THURSDAY FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM WEDNESDAY
        TO 8 AM PST THURSDAY FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM WEDNESDAY TO
        8 AM PST THURSDAY FOR PZZ370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 PM WEDNESDAY
        TO 8 AM PST THURSDAY FOR PZZ370-376.

15/15/15

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 4:15 PM PSTSmall Craft Advisory for WindsMFR54 hr
Nov 11, 4:15 PM PSTSmall Craft Advisory for Hazardous SeasMFR66 hr
Nov 12, 3:25 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Klamath, Lake34 hr

Nearby

Winter Storm Warnings in Oregon, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.